Alert archive / Arizona / Wind Advisories in 2016

Wind Advisory 7, NWS Flagstaff, AZ

April 14, 2016Apache County, Coconino County, Navajo County, Arizona

NWS Flagstaff, AZ issued this wind advisory at Apr 14, 2016, 3:00 PM MST for Apache County, Coconino County, Navajo County, Arizona. It took effect at Apr 15, 2016, 11:00 AM MST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Apr 14, 2016, 3:00 PM MST (22:00 UTC)
In effect from
Apr 15, 2016, 11:00 AM MST
Expired
Apr 15, 2016, 8:00 PM MST
In force
9 hr
Issued by
NWS Flagstaff, AZ

Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ

The radar

The Flagstaff radar (KFSX), 124 km from the middle of the area, began a volume at 22:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 10.0 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2016-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2016-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 154 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1755 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
154 m²/s²
0-3 km storm-relative helicity
182 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

091 
WWUS75 KFGZ 142200
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
300 PM MST THU APR 14 2016

AZZ013-014-016-017-150600-
/O.NEW.KFGZ.WI.Y.0007.160415T1800Z-160416T0300Z/
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
INCLUDING THE CITIES OF...WINSLOW...HOLBROOK...SNOWFLAKE...
ST. JOHNS...SPRINGERVILLE...HEBER...HAPPY JACK...FOREST LAKES...
SHOW LOW...GREER...PINETOP
300 PM MST THU APR 14 2016

...WIND ADVISORY IN EFFECT FROM 11 AM TO 8 PM MST FRIDAY...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST FRIDAY. 

* TIMING...WIND SPEEDS WILL INCREASE LATE FRIDAY MORNING AND
  REMAIN GUSTY THROUGH FRIDAY NIGHT.

* WINDS...SOUTHWEST WINDS BETWEEN 25 TO 35 MPH WITH GUSTS BETWEEN
  40 TO 50 MPH.

* IMPACTS...STRONG CROSSWINDS CAN MAKE DRIVING DIFFICULT FOR HIGH
  PROFILE VEHICLES. IN ADDITION...AREAS OF BLOWING DUST MAY CAUSE
  POOR VISIBILITIES AS WELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
4 follow-up statements
095 
WWUS75 KFGZ 150426
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
926 PM MST THU APR 14 2016


AZZ013-014-016-017-160300-
/O.CON.KFGZ.WI.Y.0007.160415T1800Z-160416T0300Z/
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
INCLUDING THE CITIES OF...WINSLOW...HOLBROOK...SNOWFLAKE...
ST. JOHNS...SPRINGERVILLE...HEBER...HAPPY JACK...FOREST LAKES...
SHOW LOW...GREER...PINETOP
926 PM MST THU APR 14 2016

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM MST
FRIDAY...

* TIMING...WIND SPEEDS WILL INCREASE LATE FRIDAY MORNING AND 
  REMAIN GUSTY THROUGH FRIDAY NIGHT. 

* WINDS...SOUTHWEST WINDS BETWEEN 25 TO 35 MPH WITH GUSTS 
  BETWEEN 40 TO 50 MPH. 

* IMPACTS...STRONG CROSSWINDS CAN MAKE DRIVING DIFFICULT FOR 
  HIGH PROFILE VEHICLES. IN ADDITION...AREAS OF BLOWING DUST MAY 
  CAUSE POOR VISIBILITIES AS WELL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
087 
WWUS75 KFGZ 151102
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
402 AM MST FRI APR 15 2016

AZZ013-014-016-017-151915-
/O.CON.KFGZ.WI.Y.0007.160415T1800Z-160416T0300Z/
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
INCLUDING THE CITIES OF...WINSLOW...HOLBROOK...SNOWFLAKE...
ST. JOHNS...SPRINGERVILLE...HEBER...HAPPY JACK...FOREST LAKES...
SHOW LOW...GREER...PINETOP
402 AM MST FRI APR 15 2016

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MST THIS EVENING...

* TIMING...WIND SPEEDS WILL INCREASE LATER THIS MORNING AND REMAIN
  GUSTY INTO THE EVENING HOURS.

* WINDS...SOUTHWEST WINDS BETWEEN 20 TO 30 MPH WITH GUSTS FROM 35
  TO 50 MPH ARE FORECAST IN THE ADVISORY AREA.

* IMPACTS...STRONG CROSSWINDS CAN MAKE DRIVING DIFFICULT FOR HIGH
  PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. ADDITIONAL WEATHER
INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$

RB
459 
WWUS75 KFGZ 151932
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1232 PM MST FRI APR 15 2016

AZZ013-014-016-017-160300-
/O.CON.KFGZ.WI.Y.0007.000000T0000Z-160416T0300Z/
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
INCLUDING THE CITIES OF...WINSLOW...HOLBROOK...SNOWFLAKE...
ST. JOHNS...SPRINGERVILLE...HEBER...HAPPY JACK...FOREST LAKES...
SHOW LOW...GREER...PINETOP
1232 PM MST FRI APR 15 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

* TIMING...GUSTY SOUTHWEST WINDS WILL CONTINUE INTO THE EVENING
  HOURS.

* WINDS...SOUTHWEST WINDS BETWEEN 20 TO 30 MPH WITH GUSTS FROM 35
  TO 50 MPH.

* IMPACTS...STRONG CROSSWINDS CAN MAKE DRIVING DIFFICULT FOR 
  HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. ADDITIONAL WEATHER
INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
648 
WWUS75 KFGZ 160253
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
753 PM MST FRI APR 15 2016

AZZ013-014-016-017-160400-
/O.EXP.KFGZ.WI.Y.0007.000000T0000Z-160416T0300Z/
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
INCLUDING THE CITIES OF...WINSLOW...HOLBROOK...SNOWFLAKE...
ST. JOHNS...SPRINGERVILLE...HEBER...HAPPY JACK...FOREST LAKES...
SHOW LOW...GREER...PINETOP
753 PM MST FRI APR 15 2016

...WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING...

THE CURRENT STORM SYSTEM WAS BEGINNING TO HEAD EAST DURING THE
EVENING HOURS. ALONG WITH THIS MOVEMENT STRONGER WINDS HAVE MOVED
OUT OF NORTHERN ARIZONA. FOR THE REMAINDER OF THE NIGHT, LOOK FOR
GUSTY WINDS OF 10 TO 25 MPH SHIFTING TO NORTHERLY AREA WIDE BY
EARLY SATURDAY MORNING.

THE STRONGEST WIND GUST OBSERVED ON FRIDAY:

LOCATION                     SPEED     TIME/DATE                            

...APACHE COUNTY...
ST JOHNS AIRPORT             48 MPH    1219 PM 04/15                        
WINDOW ROCK AIRPORT          43 MPH    1131 AM 04/15                        
3 NNE GREER                  41 MPH    1035 AM 04/15                        

...COCONINO COUNTY...
WILLIAMS AIRPORT             38 MPH    0115 PM 04/15                        
4 N HOUSE ROCK               38 MPH    1219 PM 04/15                        
6 NNE SEDONA                 38 MPH    0303 PM 04/15                        

...NAVAJO COUNTY...
WINSLOW AIRPORT              48 MPH    0303 PM 04/15                        
9 S PINEDALE                 46 MPH    0324 PM 04/15                        
SHOW LOW                     44 MPH    1215 PM 04/15                        
2 ESE HEBER-OVERGAARD        38 MPH    0235 PM 04/15                        

...YAVAPAI COUNTY...
7 SSE CROWN KING             48 MPH    0348 PM 04/15                        
PRESCOTT AIRPORT             47 MPH    0528 PM 04/15                        
1 SE BUMBLE BEE              47 MPH    0553 PM 04/15                        
14 NW BAGDAD                 44 MPH    0320 PM 04/15                        
SEDONA AIRPORT               43 MPH    0315 PM 04/15                        
1 SSE CAMP VERDE             40 MPH    0605 PM 04/15                        
CHERRY 38 MPH 0511 PM 04/15 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Apr 14, 9:15 AM MST, 5 hours 45 minutes earlier.

Area forecast discussion, Apr 14, 9:15 AM MST, 5 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
915 AM MST THU APR 14 2016

.SYNOPSIS...A PACIFIC LOW MOVING INTO THE WESTERN STATES WILL
BRING STRONG SOUTHWESTERLY WINDS TO NORTHERN ARIZONA TODAY. THIS
SYSTEM WILL MOVE INTO ARIZONA FROM FRIDAY THROUGH SUNDAY BRINGING
RAIN AND HIGH ELEVATION SNOW SHOWERS ALONG WITH CLOUDY SKIES AND
COLDER TEMPERATURES. THE BEST CHANCE FOR SNOW ACCUMULATIONS AND
SLICK ROADWAYS WILL BE EARLY SATURDAY MORNING WHERE UP TO AN INCH
OF SNOWFALL IS POSSIBLE ABOVE 6500 FEET ELEVATION. CHANCES FOR
SHOWERS WILL SLOWLY DRIFT TO NORTHEASTERN ARIZONA ON SUNDAY. DRIER
WEATHER RETURNS ON MONDAY AND TUESDAY AS THE LOW CONTINUES ITS
EASTWARD JOURNEY AND A WEAK RIDGE OF HIGH PRESSURE MOVES IN FROM
THE WEST.

&&

.UPDATE...JUST MADE A COUPLE MINOR UPDATES THIS MORNING TO
INCREASE CLOUD COVER ACROSS MUCH OF NORTHERN ARIZONA TO REFLECT A
BAND OF UPPER LEVEL CLOUD COVER EVIDENT ON SATELLITE IMAGERY.
ASIDE FROM THAT...THE FORECAST APPEARS TO BE IN GREAT SHAPE AND NO
FURTHER UPDATES ARE ANTICIPATED AT THIS TIME.

&&

.PREV DISCUSSION /558 AM MST/...THIS MORNINGS SATELLITE IMAGERY
SHOWS A BAROCLINIC LOW MOVING INTO THE WESTERN STATES WITH A COLD
FRONT EXTENDING NORTHWARD IN AN ARC FROM SAN FRANCISCO TO
PENDLETON OREGON. WE EXPECT THIS STORM TO MOVE SOUTHEASTWARD INTO
ARIZONA OVER THE NEXT FEW DAYS WITH STRONGER SOUTHWEST WINDS
FORECAST FOR TODAY WITH RAIN AND HIGH ELEVATION SNOWFALL FROM
FRIDAY TO SUNDAY. TODAY'S WIND SPEEDS WILL INCREASE THROUGH THE
AFTERNOON AND RANGE FROM 15 TO 25 MPH SUSTAINED WITH GUSTS FROM 30
TO 40 MPH REMAINING JUST BELOW OUR WIND ADVISORY THRESHOLDS.

THE LEADING EDGE OF THE COLD AIR MASS, AS INDICATED BY A COLD
FRONT, WILL MOVE INTO NORTHERN ARIZONA LATER THIS EVENING. THE
LATEST FORECAST PROJECTIONS SHOW LIMITED PRECIPITATION AMOUNTS
ALONG THE FRONTAL BAND WITH HIGHER CHANCES FOR MORE CONVECTIVE
SHOWERS AS THE LOW CENTER ARRIVES.

THE EUROPEAN (ECMWF) AND AMERICAN (GFS) FORECAST MODELS SHOW THE
LOW WILL SPLIT INTO TWO CENTERS OF LOW PRESSURE WHICH TYPICALLY
WEAKENS THE DYNAMIC LIFT THAT ONE LOW CENTER WOULD GENERATE. ON
FRIDAY, THE NORTHERN LOW WILL LIKELY MOVE THROUGH THE FOUR CORNERS
REGION, WHILE THE SOUTHERN LOW TRACKS FROM FLAGSTAFF IN COCONINO
COUNTY TO SAINT JOHNS IN APACHE COUNTY. THE LOW WILL THEN SLOW
DOWN TO NEARLY STATIONARY ON SATURDAY AND SUNDAY AS IT BECOMES
CUTOFF FROM THE UPPER LEVEL STEERING FLOW NEAR GALLOP, NEW MEXICO.

COLDER AIR ALOFT WILL LINGER OVER ARIZONA THROUGH THE WEEKEND.
THIS COLD AIR OVER A RELATIVELY WARMER SURFACE WILL LEAD TO
CONVECTIVE SHOWERS DAY AND NIGHT WITH A STRONGER TENDENCY FOR
ADDITIONAL SHOWERS ON THE EASTERN SIDE OF THE LOW. A FEW AFTERNOON
THUNDERSTORMS SHOULD BE EXPECTED THIS WEEKEND DUE TO THE STEEP
ATMOSPHERIC LAPSE RATES AND MODERATE UPPER LEVEL FORCING. THE
HIGHEST CHANCES FOR SHOWERS WILL OCCUR FROM FRIDAY TO SATURDAY
WITH SHOWER CHANCES DECREASING ON SUNDAY AS THE LOW CENTER AND
UPPER LEVEL COLD POOL DRIFT EASTWARD.

SNOW LEVELS WILL DROP FROM FRIDAY NIGHT TO SATURDAY MORNING INTO
THE 6500 TO 7000 FOOT ELEVATION RANGE. ONLY LIGHT SNOW
ACCUMULATIONS, FROM A TRACE UP TO 1 INCH, ARE FORECAST FOR THE
HIGH COUNTRY ABOVE 6500 FEET ELEVATION. THE BEST CHANCES FOR ICY
SLICK ROADWAYS WILL OCCUR EARLY SATURDAY MORNING FOR ROADWAYS
ABOVE 6500 FEET.

WARMER AND DRIER WEATHER CONDITIONS ARE EXPECTED FROM THE MIDDLE
TO END OF NEXT WEEK UNDER A WEAK HIGH PRESSURE RIDGE.

&&

.AVIATION...FOR THE 18Z PACKAGE...EXPECT VFR CONDITIONS WITH
SCATTERED TO BROKEN CIRRUS COVER FOR THE PERIOD. SFC WINDS SW 15-25
KTS GUSTING TO 35 KTS FROM 18Z-01Z...DECREASING TO 5-15 KTS TONIGHT.
THE CHANCE FOR SHOWERS WILL INCREASE ACROSS NORTHWEST AZ AFT 12Z
FRI. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS.

&&

.FIRE WEATHER...EXPECT INCREASED SOUTHWEST WINDS TODAY WITH
CONTINUED WARM AND DRY CONDITIONS. WINDS WILL NOT FULLY DECOUPLE
TONIGHT...WITH WINDY AND COLDER CONDITIONS ARRIVING FRIDAY. ALONG
WITH THE WIND...EXPECT AREAS OF RAIN AND SNOW DEVELOPING FROM NORTH
TO SOUTH LATE FRIDAY AFTERNOON.

SATURDAY THROUGH MONDAY...AREAS OF RAIN AND SNOW ARE ANTICIPATED
SATURDAY. WARMING IS EXPECTED SUNDAY AND MONDAY...WITH A CHANCE FOR
MAINLY RAIN SHOWERS OVER HIGHER TERRAIN AND ALONG THE NEW MEXICO
BORDER.

&&

.FGZ WATCHES/WARNINGS/ADVISORIES...NONE.

&&

PUBLIC...RR/BOHLIN
AVIATION...MCS
FIRE WEATHER...PETERSON

FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT
WEATHER.GOV/FLAGSTAFF
Hazardous weather outlook, Apr 14, 9:23 AM MST, 5 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
923 AM MST THU APR 14 2016

AZZ004>017-038>040-150045-
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
923 AM MST THU APR 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ARIZONA...NORTHEAST ARIZONA AND WEST CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT

A PACIFIC LOW AND COLD FRONT WILL APPROACH ARIZONA FROM THE
NORTHWEST BRINGING STRONG SOUTHWEST WINDS WITH GUSTS IN THE 30 TO
40 MPH RANGE. A COLD FRONT WILL SWEEP ACROSS NORTHERN ARIZONA FROM
SUNSET TONIGHT INTO EARLY FRIDAY MORNING. WINDS WILL GENERALLY
DECREASE OVERNIGHT...BUT WILL REMAIN GUSTY ALONG THE FRONT AND
NORTHEAST OF HIGH TERRAIN.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

FRIDAY AND SATURDAY...SNOW LEVELS ARE FORECAST FALL THROUGHOUT
THE DAY WITH SNOW LEVELS RANGING FROM 6500 TO 7000 FEET ELEVATION.
DRIVING COULD BECOME HAZARDOUS SATURDAY MORNING FOR ELEVATIONS
ABOVE 6500 FEET DUE TO SLICK ICY ROADS. A FEW THUNDERSTORMS ARE
POSSIBLE ESPECIALLY ACROSS NORTHEASTERN ARIZONA.

SUNDAY THROUGH WEDNESDAY...NO WEATHER HAZARDS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

Nearby

Wind Advisories in Arizona, 2016Every wind advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.